# SDR QXEA200701025

- Difficulty date: June 23, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 14,510 hours, 10,490 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38824961
- Condition: Unknown
- Location: Apu Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - AFTER TAKEOFF ON FLIGHT 2527, THE APU FAULT CAUTION ILLUMINATED ALONG WITH AUTO SHUTDOWN OF THE APU.  DUE TO ONE IDG ALREADY BEING ON MEL, RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE APU FUEL FILTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
